# SDR AU000501

- Difficulty date: June 24, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Passenger Compt
- Component: Passenger Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN DOME LIGHT DIMMER POTENTIOMETER WIRE BROKEN AND SHORT CIRCUITING.
